# SDR AALA202307141460

- Difficulty date: July 13, 2023
- Submitted: July 14, 2023
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A320*
- Aircraft serial: 6420
- Aircraft time: 27,734 hours, 11,149 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: L4 DOOR GUST LOCK INOPERATIVE. MAINTENANCE ADJUSTED THE L4 DOOR PUSHBUTTON SWITCH (AALA202307141140) AND THE STAY MECHANISM (AALA202307141460) PER AMM 52-13-12. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
